Prozac withdrawal symptoms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2006
Total Posts : 47
   Posted 10/16/2006 12:37 PM (GMT -6)   
I've been off of Prozac for 6 weeks now and in the past couple of days I've been experiencing what I think are withdrawal symptoms. Strange that it would take this long. I'm bloated, have to go to the bathroom constantly with very dilute urine, feel that funny "carsick" feeling, some intestinal cramping. This is exactly how I felt when I first started taking it many months ago. Is this normal? Does this mean that the stuff is finally exiting my system once and for all? Just wondering if anyone else out there has experienced this.

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 10/17/2006 9:19 AM (GMT -6)   
Hi axelsmom, It is odd that if you have been off of the Prozac for 6 weeks now that you would be experiencing withdrawl symptoms now.  Did you not have any side effects when you went off of the med?  I would say if you havent felt these feelings for the whole time you have been off of the Prozac and it has just started it may not be related to the medication.  You may want to give your physician a call....Just my opinion...Take care

Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease

Regular Member

Date Joined Aug 2006
Total Posts : 47
   Posted 10/18/2006 8:55 AM (GMT -6)   
So what is the half life of Prozac? How long til it's out of my system?
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 20, 2018 2:17 AM (GMT -6)
There are a total of 2,941,638 posts in 322,774 threads.
View Active Threads

Who's Online
This forum has 161173 registered members. Please welcome our newest member, Mungus.
128 Guest(s), 2 Registered Member(s) are currently online.  Details
The Dude Abides, Hambo88